# SDR DALA2022080805404

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 72,708 hours, 27,139 cycles
- Engine: Pwa PW2037
- Engine time: 86,999 hours, 29,737 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 L GEN OFF LIGHT ILLUMINATED ALONG W/ LOSE OFF UTL BUSSES AND HYD PUMP L GEN CONT SWITCH CYCLED AND BUS CAME BACK ONLINE, CYCLED UTL BUSSES TO RESTORE ALL POWER. SMALL ELEC FUMES IN COCKPIT BRIEFLY. CORRECTIVE ACTION: R/R LT IDG PER B 757 24-11. PERF OPS CK AND RAN ENG. ALL CKS GOOD. NO ELEC FUMES IN FLT DECK. AS PRECAUTION R/R LT AND RT RECIR FILTERS PER B 757 AMM 21-25. (8614492)
